# SDR SWAA2021062941502

- Difficulty date: January 13, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 20,801 hours, 9,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H TRANSITION ANGLE HAS CORROSION FROM BS 787-807 LBL 23 (MARKED) / ACCOMPLISHED REPAIR FROM STA 727F-787 + 9 PER SRM 53-00-53-2R-5. P/N BAC 1496-444.
